# SDR AWXA200401047

- Difficulty date: September 7, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 45,483 hours, 31,397 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6646435278
- Part serial: BN855
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK FOUND THE RT WING OB AFT FLAP DELAMINATED ON THE TRAILING EDGE IB CORNER.  MAINTENANCE CUTOUT DAMAGE ON RT WING OB AFT FLAP AT TRAILING EDGE IB CORNER; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW SRM 51-70-10, FIG. 31.
